# SDR DALA2022111707417

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 89,134 hours, 40,022 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Loose
- Location: R1 Guide Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO CLOSE.   FOUND R1 DOOR GUIDE ARM BOLT LOOSE, SECURED SAME PER REF B757AMM 52-11-04, R1 DOOR OPS CK'S GOOD.
